Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Congruences with q-generalized Catalan numbers and q-harmonic numbers

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.51, no.3, pp.712-724, 2022 (Journal Indexed in SCI) Creative Commons License identifier

On Congruences with Binomial Coefficients and Harmonic Numbers

FILOMAT, vol.36, no.3, pp.951-960, 2022 (Journal Indexed in SCI) Creative Commons License identifier identifier

NEW CONGRUENCES WITH THE GENERALIZED CATALAN NUMBERS AND HARMONIC NUMBERS

BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, vol.58, no.5, pp.1079-1095, 2021 (Journal Indexed in SCI) identifier identifier

On congruences related to trinomial coefficients and harmonic numbers

TURKISH JOURNAL OF MATHEMATICS, vol.45, no.4, pp.1592-1604, 2021 (Journal Indexed in SCI) Creative Commons License identifier identifier

Powers Sums of the First and Second Kinds of Chebyshev Polynomials

IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE, vol.44, no.2, pp.425-435, 2020 (Journal Indexed in SCI) identifier identifier

ON SUMS WITH GENERALIZED HARMONIC, HYPERHARMONIC AND SPECIAL NUMBERS

MISKOLC MATHEMATICAL NOTES, vol.21, no.2, pp.791-803, 2020 (Journal Indexed in SCI) Creative Commons License identifier identifier

Nonlinear variants of the generalized Filbert and Lilbert matrices

TURKISH JOURNAL OF MATHEMATICS, vol.44, no.3, pp.622-642, 2020 (Journal Indexed in SCI) Creative Commons License identifier identifier

Some applications on q-analog of the generalized hyperharmonic numbers of order r, H-n(r) (alpha)

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.49, no.6, pp.2094-2103, 2020 (Journal Indexed in SCI) Creative Commons License identifier identifier

New analogues of the Filbert and Lilbert matrices via products of two k-tuples asymmetric entries

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.49, no.2, pp.684-694, 2020 (Journal Indexed in SCI) Creative Commons License identifier identifier

New asymmetric generalizations of the Filbert and Lilbert matrices

PERIODICA MATHEMATICA HUNGARICA, vol.78, no.2, pp.231-241, 2019 (Journal Indexed in SCI) identifier identifier

On congruences involving special numbers

JOURNAL OF THE RAMANUJAN MATHEMATICAL SOCIETY, vol.34, no.2, pp.151-167, 2019 (Journal Indexed in SCI) identifier identifier

ON CONGRUENCES INVOLVING THE GENERALIZED CATALAN NUMBERS AND HARMONIC NUMBERS

BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, vol.56, no.3, pp.649-658, 2019 (Journal Indexed in SCI) identifier identifier

On congruences for q-analogues of ballot numbers

TURKISH JOURNAL OF MATHEMATICS, vol.43, no.5, pp.2642-2648, 2019 (Journal Indexed in SCI) Creative Commons License identifier identifier

Some Permanents of Hessenberg Matrices

FILOMAT, vol.33, no.2, pp.475-481, 2019 (Journal Indexed in SCI) Creative Commons License identifier identifier

FORMULAE FOR TWO WEIGHTED BINOMIAL IDENTITIES WITH THE FALLING FACTORIALS

ARS COMBINATORIA, vol.138, pp.223-231, 2018 (Journal Indexed in SCI) identifier identifier

SOME INTERESTING CONGRUENCES FOR BALLOT NUMBERS

MISKOLC MATHEMATICAL NOTES, vol.19, no.2, pp.1079-1094, 2018 (Journal Indexed in SCI) Creative Commons License identifier identifier

On congruences related to central binomial coefficients, harmonic and Lucas numbers

TURKISH JOURNAL OF MATHEMATICS, vol.40, no.5, pp.973-985, 2016 (Journal Indexed in SCI) Creative Commons License identifier

SOME CONGRUENCES INVOLVING NUMBERS B (p,k-d)

UTILITAS MATHEMATICA, vol.95, pp.307-317, 2014 (Journal Indexed in SCI) identifier

Articles Published in Other Journals

Sums involving generalized harmonic and Daehee numbers

Notes on Number Theory and Discrete Mathematics, vol.28, no.1, pp.92-99, 2022 (Journal Indexed in ESCI) identifier

On binomial sums with the terms of sequences {g_kn} and {h_kn}

Facta Universitatis Series: Mathematics and Informatics, vol.36, no.1, pp.31-42, 2021 (Journal Indexed in ESCI) identifier

On binomial sums and alternating binomial sums of generalized Fibonacci numbers with falling factorials

Mathematical Sciences and Applications E-Notes, vol.8, no.2, pp.123-129, 2020 (Refereed Journals of Other Institutions)

On hyper-dual generalized Fibonacci numbers

Notes on Number Theory and Discrete Mathematics, vol.26, no.1, pp.191-198, 2020 (Journal Indexed in ESCI) identifier

Some congruences involving Catalan, Pell and Fibonacci numbers

Mathematica Montisnigri, vol.48, pp.10-18, 2020 (Journal Indexed in ESCI) identifier

Some congruences for sums involving harmonic numbers

Cumhuriyet Science Journal, vol.39, no.4, pp.912-919, 2018 (Other Refereed National Journals)

ON CONGRUENCES WITH THE TERMS OF THE SECOND ORDER SEQUENCES {U-kn} AND {V-kn}

HONAM MATHEMATICAL JOURNAL, vol.40, no.3, pp.549-559, 2018 (Journal Indexed in ESCI) identifier

On the matrices with the generalized hyperharmonic numbers of order r

ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, vol.11, no.3, 2018 (Journal Indexed in ESCI) identifier identifier

ON CERTAIN HESSENBERG MATRICES RELATED WITH LINEAR RECURRENCES

FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS, vol.33, no.2, pp.153-162, 2018 (Journal Indexed in ESCI) Creative Commons License identifier

On some congruences with the terms of second order sequence and harmonic numbers

Karaelmas Fen ve Mühendislik Dergisi, vol.7, no.2, pp.586-589, 2017 (Other Refereed National Journals)

Some sums related to the terms of generalized Fibonacci autocorrelation sequences {a_k,n(t)}

Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi, vol.21, no.3, pp.307-313, 2017 (Other Refereed National Journals)

ON ALTERNATING WEIGHTED BINOMIAL SUMS WITH FALLING FACTORIALS

BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.9, no.1, pp.58-64, 2017 (Journal Indexed in ESCI) identifier

On congruences with the terms of second order sequence {Q_n}

Journal of Algebra, Number Theory: Advances and Applications, vol.15, no.1, pp.15-39, 2016 (Refereed Journals of Other Institutions)

Two variants of the reciprocal Super Catalan matrix

Kyungpook Mathematical Journal, vol.56, pp.409-418, 2016 (Journal Indexed in ESCI) identifier identifier

Some congruences related to harmonic numbers and the terms of the second order sequences

Mathematica Moravica, vol.20, no.2, pp.23-37, 2016 (Refereed Journals of Other Institutions)

Families of primitive Pythagorean triples involving terms of generalized Fibonacci and Lucas sequences

Journal of Mathematical Extension, vol.10, no.4, pp.45-59, 2016 (Journal Indexed in ESCI) identifier

A new perspective to the sequences of t order

International Journal of Computer Applications, vol.86, no.6, pp.29-33, 2014 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

On q-congruences involving q-generalized Catalan numbers

5th International Gap Mathematics-Engineering-Science and HealthSciences Congress, Şanlıurfa, Turkey, 4 - 06 December 2020

On generalized hyperharmonic numbers of order r, H_{n}{r} (a) with Riordan Arrays

International Marmara Sciences Congress (Autumn) 2019, Kocaeli, Turkey, 1 - 03 November 2019, pp.1065-1070

On Umbral methods and generalized harmonic numbers H_(n) (a)

International Marmara Sciences Congress (Autumn) 2019, Kocaeli, Turkey, 1 - 03 November 2019, pp.1077-1082

Congruences related to harmonic, balancing and Lucas-balancing numbers I

2. Uluslararası GAP Matematik - Mühendislik - Fen ve Sağlık Bilimleri, Adıyaman, Turkey, 21 - 23 June 2019

Congruences related to harmonic, balancing and Lucas-balancing numbers II

2. Uluslararası GAP Matematik - Mühendislik - Fen ve Sağlık Bilimleri, Adıyaman, Turkey, 21 - 23 June 2019

On matrices with q – analog of the generalized hyperharmonic numbers of order r, H_{n}{r} (a)

International Eurasian Conference on Science, Engineering and Technology, 22 - 23 November 2018

On congruences with q - binomial coefficients

International Eurasian Conference on Science, Engineering and Technology, 22 - 23 November 2018

Some congruences for sums involving Catalan numbers

1. Uluslararası GAP Matematik -Mühendislik - Fen ve Sağlık Bilimleri Kongresi, Şanlıurfa, Turkey, 4 - 07 October 2018, pp.420-426

Some applications for special sequence involving binomial sums

1. Uluslararası GAP Matematik -Mühendislik - Fen ve Sağlık Bilimleri Kongresi, Şanlıurfa, Turkey, 4 - 07 October 2018, pp.412-419

On hyper-dual generalized Fibonacci numbers

BMS Mathematical Conference, 12 - 14 July 2018

Some congruences for Ballot numbers

BMS Mathematical Conference, 12 - 14 July 2018

On alternating weighted binomial sums with falling factorials

1st International Conference on Mathematical and Related Sciences, 30 April - 04 May 2018

On congruences for sums involving harmonic numbers

1st International Conference on Mathematical and Related Sciences, 30 April - 04 May 2018

On identities for sequences of binomial sums with terms of sequences {g_kn} and {h_kn}

4th International Conference on Pure and Applied Sciences: Renewable Energy, İstanbul, Turkey, 23 - 25 November 2017

On Congruences with the terms of second order sequences {U_kn} and {V_kn}

4th International Conference on Pure and Applied Sciences: Renewable Energies, İstanbul, Turkey, 23 - 25 November 2017

New generalizations of the Filbert and Lilbert matrices

Caucasian Mathematics Conference II, Van, Turkey, 22 - 24 August 2017

Two asymmetric generalizations of the Filbert matrix

Caucasian Mathematics Conferences CMC II, Van, Turkey, 22 - 24 August 2017

Formulae for two weighted binomial identities with the falling factorials

6th International Eurasian Conference on Mathematical Sciences and Applications, Budapest, Hungary, 15 - 18 August 2017

Some permanents of Hessenberg matrices

4th International Conference on Recent Advances in Pure and Applied Mathematics, İzmir, Turkey, 11 - 15 May 2017

On congruences involving special numbers

International Conference on Mathematics and Engineering, İstanbul, Turkey, 10 - 12 May 2017

Some congruences with balancing and Lucas balancing numbers

The 12th International Conference on Approximation Theory and its Applications, Sibiu, Romania, 26 - 29 May 2016

On some congruences

3rd International Conference on Recent Advances in Pure and Applied Mathematics, Muğla, Turkey, 19 - 23 May 2016

On congruences with the terms of second order sequence and harmonic numbers

4th International Eurasian Conference on Mathematical Sciences and Applications(IECMSA-2015), 31 August - 03 September 2015

On congruences related to central binomial coefficients, harmonic and Lucas numbers

Lebanese International Conference on Mathematics and Applications, 26 - 29 May 2015

On congruences with the terms of the sequences {U_kn} and {V_kn}

Lebanese International Conference on Mathematics and Applications, 26 - 29 May 2015

Congruences on harmonic numbers and second order sequences

International Conference on Algebra and Number Theory, 5 - 08 August 2014

Applications of generalized Fibonacci autocorrelation sequences {Γ_{k,n}(t)}_{t}{∞}

International Congress In Honour Of Professor Ravi P. Agarwal, 23 - 26 June 2014

B_{p,k}^{d} sayılarını içeren bazı kongrüanslar

XXVI. Ulusal Matematik Sempozyumu, Turkey, 4 - 07 September 2013